A Gap in the Spectrum of the Faltings Height
Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 1, pp. 289-305.

Nous montrons que le minimum h min de la hauteur de Faltings stable sur des courbes elliptiques trouvé par Deligne est suivi par un écart. C’est-à-dire qu’il y a une constante C>0 telle que pour toute courbe elliptique E/K à réduction partout semi-stable sur un corps de nombres K, nous avons ou h(E/K)=h min ou h(E/K)h min +C. Nous déterminons une telle constante absolue explicitement. Pour les courbes elliptiques à réduction instable, nous montrons au contraire qu’il n’y a pas de tel écart.

We show that the minimum h min of the stable Faltings height on elliptic curves found by Deligne is followed by a gap. This means that there is a constant C>0 such that for every elliptic curve E/K with everywhere semistable reduction over a number field K, we either have h(E/K)=h min or h(E/K)h min +C. We determine such an absolute constant explicitly. On the contrary, we show that there is no such gap for elliptic curves with unstable reduction.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.980
Classification : 11G50,  14G40
Mots clés : Elliptic curves, Faltings height, Weil height
@article{JTNB_2017__29_1_289_0,
     author = {Steffen L\"obrich},
     title = {A {Gap} in the {Spectrum} of the {Faltings} {Height}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {289--305},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {1},
     year = {2017},
     doi = {10.5802/jtnb.980},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.980/}
}
Steffen Löbrich. A Gap in the Spectrum of the Faltings Height. Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 1, pp. 289-305. doi : 10.5802/jtnb.980. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.980/

[1] Yuri Bilu; Florian Luca; Amalia Pizarro-Madariaga Rational Products of Singular Moduli, J. Number Theory, Volume 158 (2016), pp. 397-410 | Article

[2] Pierre Deligne Preuve des conjectures de Tate et de Shafarevitch (d’après G. Faltings), Seminar Bourbaki, Vol. 1983/84. (Astérisque) Volume 121–122 (1985), pp. 25-41

[3] Alain Faisant; Georges Philibert Quelques résultats de transcendance liés à l’invariant modulaire j, J. Number Theory, Volume 25 (1987) no. 2, pp. 184-200 | Article

[4] G. Faltings Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math., Volume 73 (1983) no. 3, pp. 349-366 | Article

[5] Éric Gaudron; Gaël Rémond Théorème des périodes et degrés minimaux d’isogénies, Comment. Math. Helv., Volume 89 (2014) no. 2, pp. 343-403 | Article

[6] David Masser Elliptic functions and transcendence, Lecture Notes in Mathematics, Volume 437, Springer Verlag, Berlin-New York, 1975, xiv+143 pages

[7] Yukiyoshi Nakkajima; Yuichiro Taguchi A generalization of the Chowla-Selberg formula, J. Reine Angew. Math., Volume 419 (1991), pp. 119-124

[8] Joseph H. Silverman Heights and elliptic curves, Arithmetic geometry (Storrs, Conn., 1984) (1986), pp. 253-265

[9] William A. Stein Sage Mathematics Software (Version 6.4.1) (The Sage Development Team, 2014.http://www.sagemath.org)

[10] Shouwu Zhang Positive line bundles on arithmetic varieties, J. Amer. Math. Soc., Volume 8 (1995) no. 1, pp. 187-221 | Article